# SDR SWIA200923266

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 23,926 hours, 33,484 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

TOILET SMOKE ALARM SOUNDING WITH SMOKE IN TOILET.  (FLT 6461)REPLACED LEFT PACK ACM.
